The Stacks project

Bibliography entry Warfield-Purity

author
Warfield, Jr., R. B.
title
Purity and algebraic compactness for modules
year
1969
journal
Pacific J. Math.
volume
28
pages
699–719

@ARTICLE{Warfield-Purity,
    AUTHOR = "Warfield, Jr., R. B.",
    TITLE = "Purity and algebraic compactness for modules",
    JOURNAL = "Pacific J. Math.",
    VOLUME = "28",
    YEAR = "1969",
    PAGES = "699--719"
}

      

This item is referenced in 2 tags:

  • in Section 15.112: Structure of modules over a PID
  • in Lemma 15.112.1, which cites Corollary 1 of Warfield-Purity